# SDR CA970528005

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737242C
- Engine: Pwa JT8D9A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Intermittent
- Location: Nlg
- Stage of operation: TO
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF NO NOSE GEAR GREEN LIGHT. AIRCRAFT LANDED THEN FERRIED FOR REPAIR. NOSE GEAR DOWN LOCK SENSOR REPLACED.
